Results 1 to 3 of 3

Thread: Has anyone had no/few side effects when starting 50mg?

  1. #1
    Join Date
    Nov 2011
    Posts
    454

    Has anyone had no/few side effects when starting 50mg?

    Hey everyone

    I'm on day 4 of Sertraline and apart from feeling tired and finding it hard to get out of bed on a morning, I feel absolutely fine. Is this usual?? I guess I equate few symptoms with ineffectiveness. I'm thankful it's been easy so far, hopefully it'll stay this way and then they'll work.

    X
    __________________
    If you can't handle me, that makes two of us.
    http://onmental.health.blog

  2. #2
    Join Date
    Aug 2013
    Posts
    20,057

    Re: Has anyone had no/few side effects when starting 50mg?

    When I took it, I was started at 100mg. I didn't really have any side effects aside from a dodgy stomach and loose bowels. That persisted during the six months I was on it. I didn't feel much different mentally but friends noticed I was more positive after a couple of weeks. It wasn't until I weaned off that I realized I was drugged. I got the brain zaps and such.

    I don't think its unusual in what you describe. When I took Buspar after my cancer treatment for "scanxiety", I also felt fine. The only difference in how I felt was a 'don't give a crap' attitude. The little stuff just rolled off my shoulders. I called them my 'F it!' pills ~lol~

    Give it some time. There are several members that have had great success with Sertraline.

    positive thoughts
    __________________
    "Eat. Drink. Enjoy the work you do. Be thankful for the blessings God gives you in this life. Live, love and seek out the things that bring your heart joy. The rest is meaningless... Like chasing the wind." King Solomon

    The best help is the help you give yourself! http://cbt4panic.org/

  3. #3
    Join Date
    Jul 2016
    Posts
    1,316

    Re: Has anyone had no/few side effects when starting 50mg?

    Quote Originally Posted by Fishmanpa View Post
    When I took it, I was started at 100mg. I didn't really have any side effects aside from a dodgy stomach and loose bowels. That persisted during the six months I was on it. I didn't feel much different mentally but friends noticed I was more positive after a couple of weeks. It wasn't until I weaned off that I realized I was drugged. I got the brain zaps and such.

    I don't think its unusual in what you describe. When I took Buspar after my cancer treatment for "scanxiety", I also felt fine. The only difference in how I felt was a 'don't give a crap' attitude. The little stuff just rolled off my shoulders. I called them my 'F it!' pills ~lol~

    Give it some time. There are several members that have had great success with Sertraline.

    positive thoughts
    I too had the loose bowels the first time round. But this time around my bowels improved only after taking them and now they're normal. They do work. For me at least. Think I'm about 4 weeks in now and as you know I wasn't doing well prior to starting the meds. Tiredness and lack of motivation are my only complaints but if that's what it takes to not feel anxious then I'd rather that.

    @OP It could be the calm before the storm I'm joking. A lot of symptoms people experience on Sertraline are usually from the anxiety. At least in my experience talking to others.

    In a few weeks you'll start to feel so much better.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Sertraline 50mg to 62.5mg Side Effects
    By Jang in forum Sertraline / Zoloft / Lustral
    Replies: 1
    Last Post: 16-02-15, 15:00
  2. Sertraline 50mg side effects?
    By RossA93 in forum Sertraline / Zoloft / Lustral
    Replies: 21
    Last Post: 09-05-14, 07:59
  3. What are the side effects when starting sertraline
    By joylewis in forum Sertraline / Zoloft / Lustral
    Replies: 10
    Last Post: 14-12-12, 16:25
  4. Side effects starting 3 weeks in!?
    By Saffycat in forum Fluoxetine / Prozac
    Replies: 8
    Last Post: 19-09-12, 18:16
  5. Starting tomorrow - side effects?
    By rocklover in forum Propranolol / Inderal
    Replies: 13
    Last Post: 03-12-11, 11:48

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •